Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 1, Pages 59-71
http://dx.doi.org/10.1155/S1048953398000057

The stationary G/G/s queue

France Telecom, CNET, 4 Parc de la Bérengère, Saint-Cloud F-92210 , France

Received 1 November 1997; Revised 1 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The distribution of the queueing delay in the stationary G/G/s queue is given with an application to the GI/G/s queue and to the M/G/s queue.